MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, 30CM; SCS EXTENSION

ABBOTT MEDICAL EXTENSION, 30CM; SCS EXTENSION
Model Number 3383
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete initial reporter information.Further information was requested but not received.
 
Event or Problem Description
It was reported the patient lost effective therapy.Diagnostics indicated high impedances.In turn, the extension was explanted.Therapy was restored postoperatively.
 
Additional Manufacturer Narrative
The reported event for high impedance was confirmed.As returned, microscopic inspection of the returned extension revealed multiple broken wires inside the header.The root cause is consistent with an overstress condition or sudden event that the extension may have been subjected to while still in vivo.

Brand Name
EXTENSION, 30CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11931134
Report Number1627487-2021-14606
Device Sequence Number11860869
Product Code LGW
UDI-Device Identifier05415067017918
UDI-Public05415067017918
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2015
Device Model Number3383
Device Catalogue Number3383
Device Lot Number4354468
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;